... day. I do nothing else I don't even smoke cigarettes, but I noticed talkativeness & getting dependent so this past month I have been trying to slowly go to 2 mg to 1 1/2 then next week 1 mg then 1/2 now I'm at the point to where I'm trying to just take 1/2 at night, but when I don't take 1/2 I can't sleep or I feel mushy & I have been lazy. So would anyone suggest I slowly work out during the morning to get more exercise. I was prescribed xanex but stopped going to the doctor &buying them off a friend I know that's bad almost addicting behavior but I just need some positive support from someone who has been down this road. Please take the time for me I would greatly appreciate it!
Hi their") my name is Angela, nice 2 meet you!! I am 31 years young!!! Fist of all I would just like 2 say good for u!! You will get through this, I know its hard, but u can do it") I personally have not been addicted to xanex, but I have a friend that was on them very bad!! Just be very careful please, bc when she stopped taking them she started having seizures!! My advice is to go and speak to your doctor! Carefully be monitored, so nothing bad will happen!! Also, at night time try taking 3 mg meletonion pills... Which u can get at any pharmacy! I take it and it helps me sleep!! Well, I wish u the best of luck") feel free to add me as a friend, also ask me any other ? U may have!! Your friend Angela")
you can do this, do it even if you have to go slowly, as you decrease this do things that willdistract you, walk, talk with friends, read, exercise, things that will be good distractions and you just hang in there, you can and will do it you know this is a good site filled with a lot of fantastic people that care about others! I am willing to help in any way I can and I know that the others also feel the same all you have to do is say I need to talk and click on to a member who will soon become a friend I am going to click on your name and add you as a friend please take care and keep us posted
Hi 2moveahead!! It sure sounds like your motivated enough to get this done. As Angela mentioned, be careful as seizures are a possibility when you quit BDP's. Usually more so when you stop them suddenly. Since you are doing a slow taper down, well, you still should see a doctor but I know you feel bad about how you've been obtaining the meds. Many people have been where you are. It can be a tough road to go down. But with support and getting lots of exercise and eating healthy, you will accomplish this in no time! Reading, finding new activities, games, researching on the net,etc. I would even keep a daily journal during this time. Write down everything you feel, emotionally and physically. What triggers you to want to take another BDP. Write it all down. There's many good people here who are willing to help you and support your efforts to kick the med once and for all.
Please keep posting and answer some questions too! The more you participate, the more we all learn. It's a great tool for keeping busy and learning new ideas. Take care and let us know how you're feeling.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2010 • 3 answers
Posted 11 Mar 2011 • 5 answers
Posted 5 Jul 2011 • 3 answers
Posted 23 Feb 2014 • 3 answers
Panic Disorder - can adderal help with anxiety when takin xanex ? I always feel scatter brained like
Posted 22 Dec 2014 • 4 answers